Year 2021, Volume , Issue 35, Pages 11 - 19 2021-06-30

A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space

Parimala MANİ [1] , Arivuoli DHANDAPANI [2]


This research article is concerned with the introduction of a new notion of normal spaces and regular spaces, namely mIαg-normal spaces and mIαg-regular spaces. We established their significant properties in ideal minimal spaces. Some equivalent conditions on mIαg-normal spaces and mIαg-regular spaces are proved. Urysohn's Lemma on mIαg-normal spaces is also established.
mIαg-closed sets, mIαg-normal spaces, mIαg-regular spaces, Urysohn’s Lemma
  • K. Kuratowski, Topology, Vol. I, Academic Press, Newyork, 1996.
  • R. Vaidyanathaswamy. The Localization Theory in Set Topology, Proceedings of the Indian Academy of Sciences-Section A 20 (1944) 51-61.
  • H. Maki, J. Umehara, T. Noiri. Every Topological Spaces in pre T_(1/2), Memoirs of the Faculty of Science Kochi University Series A Mathematics 17 (1996) 33-42.
  • N. Levine, Generalised Closed Sets in Topology, Rendiconti del Circolo Matematico di Palermo 2(19) (1970) 89-96. W. K. Min, αm-Open Sets and αm-Continuous Functions, Communications of the Korean Mathematical Society 25(2) (2010) 251-256. T. Noiri, V. Popa, A Unified Theory of Closed Functions, Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie 49(97) (2006) 371-382.
  • V. Popa, T. Noiri, On Weakly (τ,m)-Continuous Functions, Rendiconti Del Circolo Matematico Di Palermo, Serie II, TomoLi (2002) 295-310.
  • V. Popa, T. Noiri, On m-Continuous Functions, Annals of Dun\u area de Jos University of Galati. Fascicle II, Mathematics, Physics, Theoretical Mechanics 18(23) (2000) 31-41.
  • M. Singha, S. D. Sarkar, Towards Urysohn's Lemma in Minimal Structures, International Journal of Pure and Applied Mathematics 85(2) (2013) 255-263. O. B. Özbakır, E. D. Yıldırım, On Some Closed Sets in Ideal Minimal Spaces, Acta Mathematica Hungarica 125(3) (2009) 227-235.
  • H. Li, Z. Li, On mIg-Normal Spaces, Journal of Applied Functional Analysis 7(1-2) (2012) 185-193.
  • D. Arivuoli, M. Parimala, On α Generalised Closed Sets in Ideal Minimal Spaces, Asia Life Sciences 1 (2017) 85-92. M. Parimala, D. Arivuoli, R.Perumal, On Some Locally Closed Sets in Ideal Minimal Spaces, International Journal of Pure and Applied Mathematics, 113(12) (2017) 230-238.
  • M. Parimala, D. Arivuoli, S. Krithika, Separation Axioms in Ideal Minimal Spaces, International Journal of Recent Technology and Engineering 7(4S2) (2018) 373-375.
  • T. Noiri, V. Popa, On m-D-Separation Axioms, istanbul University Science Faculty the Journal of Mathematics, Physics and Astronomy 61-62 (2002-2003) 15-28.
  • M. Parimala, D. Arivuoli, Submaximality under mIαg-Closed Sets in Ideal Minimal Spaces, Asia Mathematika 3(2) (2019) 63-71.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0003-1390-2049
Author: Parimala MANİ (Primary Author)
Institution: Bannari Amman Institute of Technology
Country: India


Orcid: 0000-0003-1490-2788
Author: Arivuoli DHANDAPANI
Institution: Bannari Amman Institute of Technology
Country: India


Dates

Publication Date : June 30, 2021

Bibtex @research article { jnt846524, journal = {Journal of New Theory}, issn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2021}, volume = {}, pages = {11 - 19}, doi = {10.53570/jnt.846524}, title = {A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space}, key = {cite}, author = {Mani, Parimala and Dhandapanı, Arivuoli} }
APA Mani, P , Dhandapanı, A . (2021). A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space . Journal of New Theory , (35) , 11-19 . DOI: 10.53570/jnt.846524
MLA Mani, P , Dhandapanı, A . "A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space" . Journal of New Theory (2021 ): 11-19 <https://dergipark.org.tr/en/pub/jnt/issue/63272/846524>
Chicago Mani, P , Dhandapanı, A . "A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space". Journal of New Theory (2021 ): 11-19
RIS TY - JOUR T1 - A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space AU - Parimala Mani , Arivuoli Dhandapanı Y1 - 2021 PY - 2021 N1 - doi: 10.53570/jnt.846524 DO - 10.53570/jnt.846524 T2 - Journal of New Theory JF - Journal JO - JOR SP - 11 EP - 19 VL - IS - 35 SN - 2149-1402- M3 - doi: 10.53570/jnt.846524 UR - https://doi.org/10.53570/jnt.846524 Y2 - 2021 ER -
EndNote %0 Journal of New Theory A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space %A Parimala Mani , Arivuoli Dhandapanı %T A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space %D 2021 %J Journal of New Theory %P 2149-1402- %V %N 35 %R doi: 10.53570/jnt.846524 %U 10.53570/jnt.846524
ISNAD Mani, Parimala , Dhandapanı, Arivuoli . "A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space". Journal of New Theory / 35 (June 2021): 11-19 . https://doi.org/10.53570/jnt.846524
AMA Mani P , Dhandapanı A . A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space. JNT. 2021; (35): 11-19.
Vancouver Mani P , Dhandapanı A . A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space. Journal of New Theory. 2021; (35): 11-19.
IEEE P. Mani and A. Dhandapanı , "A Note on Urysohn’s Lemma under mIαg-Normal Spaces and mIαg-Regular Spaces in Ideal Minimal Space", Journal of New Theory, no. 35, pp. 11-19, Jun. 2021, doi:10.53570/jnt.846524